Question 1
CardiovascularPreparing to administer digoxin. Apical pulse 52. First action?
Question 2
EndocrineTeaching about insulin glargine (Lantus). Which statement indicates understanding?
Question 3
PsychiatricLithium labs. Which finding requires immediate intervention?
Question 4
ImmuneIV vancomycin. Which finding indicates the need to slow the infusion?
Question 5
CardiovascularWarfarin teaching. Which client statement indicates a need for further teaching?
Question 6
Neurologic30 minutes after IV morphine, RR is 8. Which medication should the nurse prepare?
Question 7
CardiovascularFurosemide for heart failure. Which lab is most important to monitor?
Question 8
CardiovascularDischarge teaching for enoxaparin SQ. Which statement indicates understanding?
Question 9
EndocrineClient on prednisone 3 months. Which finding is most concerning?
Question 10
RespiratoryAlbuterol inhaler teaching for asthma. Which statement indicates correct understanding?
Question 11
EndocrineMetformin client scheduled for CT with IV contrast. Which action?
Question 12
PsychiatricClient on sertraline x 3 days reports headache, nausea, and feeling 'jittery.' Most appropriate response?
Question 13
NeurologicIV phenytoin in status epilepticus. Most important action?
Question 14
CardiovascularSpironolactone teaching for heart failure. Which statement indicates understanding?
Question 15
CardiovascularContinuous heparin infusion. aPTT 110 sec (control 30). Action?